I JUST read that I have to take Latuda with the 350 calories and it explains why I have been feeling so crappy lately. I would take it with food in the beginning when I was taking the 20mgs with no side effects. Once I started taking the 40mgs, I became super sleepy a couple hours after taking it and therefore decided to take it at night instead. Since, I don't really eat heavy meals at night, I started getting nausea and a headache with the Latuda at night but no sleepiness like before. I have been taking Latuda 20mgs for the first week and 40mgs for two weeks , so I'm now on my third week of the 40mgs. I started reading up because of the crappy feeling I've had for about a little over a week now. I am gonna start taking the Latuda with my lunch tomorrow and see how that goes. Has anyone else gone through this food issue?
Hi, Bunny! Yes, when I was taking Latuda I had a terrible time because I'm a very light eater and you require that food for proper absorption of the drug. For me this was a blessing because I also began losing weight while taking it.
You can take it earlier in the day if you wish ~ whatever's most convenient for you. Remember, too, no grapefruit juice.
Best wishes, WCV
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2012 • 1 answer
Updated 18 Feb 2012 • 1 answer
Latuda - I don't eat very much in a days time as it is, do I really have to take it that much food ?
Updated 4 Oct 2015 • 2 answers
My doctor gave me Latuda. He gave me samples and didn't tell me morning or evening or with/w/o food?
Updated 5 Apr 2017 • 3 answers
Updated 27 Jun 2016 • 1 answer